MathSciNet Relay Station
MathSciNet bibliographic data
MR1644309 19D10 (57N65 57R65)
Weiss, Michael; Williams, Bruce Duality in Waldhausen categories. Forum Math. 10 (1998), no. 5, 533–603.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement